Event Calendar

november, 2018

Filter Events

01nov8:30 am5:00 pmONE DAY HUI for caregivers and professionals - Hastings

02nov10:00 am12:00 pmBay of Plenty (Tauranga) - Support Group

03nov10:00 am12:00 pmGreymouth - Movie Family Fun Day

03nov12:00 pm4:00 pmDunedin - Pool Family Fun Day

03nov3:00 pm4:30 pmWestport - Movie Family Fun Day

04nov9:00 am3:00 pmWhangarei Training - Child Development

04nov10:00 am2:00 pmInvercargill - Pool Family Fun Day

04nov10:00 am12:00 pmSupport Group – North of Urenui

04nov2:00 pm4:00 pmWestport - Movie Family Fun Day

05nov9:00 am3:00 pmLower Hutt Training - Understanding and Supporting Behaviour Development

05nov10:00 am12:00 pmNelson - Learning opportunities through FASD

05nov10:30 am12:00 pmTe Puke - Grans Raising Grandies

05nov4:00 pm7:00 pmQueenstown - Tin Pin Family Fun Day

06nov10:00 am12:00 pmSupport Group – North of Urenui

06nov11:30 am1:00 pmLevin Support Group

07nov10:00 am12:00 pmNelson - Coffee Support Group

07nov12:00 pm2:00 pmKaitaia Training - Living or Working with Traumatised Children (Discussion session)

09nov10:30 am11:30 amWestport - Support Group

10nov9:00 am3:00 pmLevin Training - Team work

10nov9:00 am3:00 pmHawera Training - Building Secure Attachments

10nov10:00 am2:00 pmNelson - Pool Family Fun Day

10nov10:00 am2:00 pmPalmerston North - Pool Family Fun Day

11nov10:00 am2:00 pmMasterton - Pool Family Fun Day

11nov10:00 am2:00 pmBlenheim - Pool Family Fun Day

12nov1:00 pm2:45 pmSouth Taranaki - Support Group

13nov9:30 am11:30 amNew Plymouth - Kin Raising Kin Support Group

13nov10:00 am12:00 pmNelson - Grandparents Raising Grandchildren

13nov7:00 pm8:45 pmFASD Support Group

14nov9:00 am3:00 pmOnehunga Training - Carer Families

15nov9:00 am3:00 pmRotorua Training - Child Development

17nov9:00 am3:00 pmPOSTPONED Blenheim Training - Building Secure Attachments

17nov10:00 am2:00 pmWhakatane - Pool Family Fun Day

17nov11:00 am3:00 pmNew Plymouth - Pool Family Fun Day

18nov9:00 am3:00 pmTauranga Training - Understanding and Supporting Behaviour Development

18nov10:00 am2:00 pmWhanganui - Pool Family Fun Day

18nov10:00 am2:00 pmGisborne - Pool Family Fun Day

20nov7:00 pm9:00 pmNew Plymouth Training - Custody and Guardianship (2HR) Discussion Session

21nov6:30 pm8:30 pmPalmerston North Training - Living or Working with Traumatised Children (Discussion session)

24nov8:00 am12:00 pmCruise on the Beachcomber

24nov9:00 am3:00 pmPukekohe Training - (The effects of) Maltreatment & Family Violence

24nov10:00 am2:00 pmThames - Pool Family Fun Day

24nov12:00 pm5:00 pmChristchurch - Ten Pin Family Fun Day

25nov10:00 am2:00 pmHamilton - Pool Family Fun Day

25nov10:00 am2:00 pmTimaru/Ashburton - Pool Family Fun Day

27nov9:00 am3:00 pmBalclutha Training - Child Development

27nov10:00 am12:00 pmNelson - Grandparents Raising Grandchildren

27nov12:30 pm2:30 pmTaumarunui Training - Living or Working with Traumatised Children (Discussion session)

28nov9:00 am3:00 pmWhanganui Training - Importance of Play

28nov9:30 am11:30 amAshburton Training - Fetal Alcohol Spectrum Disorder (2HR) (Discussion session)

28nov12:30 pm2:30 pmOamaru Training - Living or Working with Traumatised Children (Discussion session)

28nov1:00 pm3:00 pmTimaru Training - Fetal Alcohol Spectrum Disorder (2HR) (Discussion session)

28nov7:00 pm9:00 pmDunedin Training - Living or Working with Traumatised Children (Discussion session)

29nov10:00 am12:00 pmNelson - Fetal Alcohol Support Group

29nov10:00 am12:00 pmGisborne Training - Fetal Alcohol Spectrum Disorder (2HR) (Discussion session)

29nov10:00 am12:00 pmNelson - FASD Support Group

29nov10:00 am12:00 pmNelson - Fetal Alcohol Support Group

30nov9:00 am3:00 pmNapier Training - Understanding and Supporting Behaviour Development

30nov10:15 am12:00 pmNorth Shore Support Groups

List of Upcoming Events

december 2018

01dec11:00 am3:00 pmHawkes Bay - Pool Family Fun Day

01dec12:00 pm4:00 pmNortyh Shore - Pool Family Fun Day

02dec9:00 am12:00 pmKids Fishing Day - Nelson

02dec10:00 am2:00 pmHenderson - Pool Family Fun Day

02dec10:00 am2:00 pmTaupo - Pool Family Fun Day

04dec10:00 am12:00 pmHamilton Training - Attachment Types (Discussion session)

04dec7:00 pm9:00 pmNorthcote Training - Fetal Alcohol Spectrum Disorder (2HR) (Discussion session)

05dec12:30 pm2:30 pmRangiora Training - Fetal Alcohol Spectrum Disorder (2HR) (Discussion session)

05dec12:30 pm2:30 pmDannevirke Training - Living or Working with Traumatised Children (Discussion session)

06dec10:00 am12:00 pmManurewa Training - Attachment Types (2HR) (Discussion session)

06dec10:00 am12:00 pmTokoroa Training - Fetal Alcohol Spectrum Disorder (2HR) (Discussion session)

07dec10:00 am12:00 pmTauranga FASD Support Group

07dec10:00 am12:00 pmBay of Plenty (Tauranga) - Support Group

08dec9:00 am2:00 pmTauranga - Tin Pin Family Fun Day

08dec10:00 am2:00 pmKerikeri - Pool Family Fun Day

08dec1:00 pm3:00 pmChristchurch Training - Fetal Alcohol Spectrum Disorder (2HR) (Discussion session)

09dec10:00 am2:00 pmWhangarei - Pool Family Fun Day

09dec10:00 am2:00 pmRotorua - Pool Family Fun Day

15dec10:00 am2:00 pmAuckland Central - Pool Family Fun Day

15dec11:00 am3:00 pmUpper Hutt - Pool Family Fun Day

16dec10:00 am2:00 pmPorirua - Pool Family Fun Day

16dec12:00 pm4:00 pmPukekohe - Pool Family Fun Day

16dec12:00 pm4:00 pmManukau - Pool Family Fun Day

january 2019

13jan11:30 am3:00 pmSupport Group – North of Urenui